I've been drinking grapefruit juice for a year while taking xanax and didn't realize that I wasn't suppose to. Will this make the xanax more detectable in my urine as well as my bloodstream?
23 Feb 2012
In some drugs, ones that are affected by a certain enzyme in our bodies, have a synergistic effect when ingested with grapefruit juice. It causes the effect of the xanax to be more pronounced IN SOME PEOPLE. Since you have been doing this for over a year with no ill effects, I don't think there is a reason to worry. If you're still worried about these possible side effect, talk to your doc next time you see him/her. If you are really worried, call and make an appoimtment to see the doc and explain your apprehensions.
Hope you have a go day.
The Sweetest Hippie Chickie
23 Feb 2012
Always be proactive in your own health. Asking lots of question or use the interreactor above. I just had to drop orange juice, but that's ok, as I never did like it much anyway with a double of vodka! Oh , bygone days of yore! Good luck to you, & no I have not had a drink of anything alcoholic in years & years, for all you others working on my problem... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I need to know what effect grapefruit juice would have on any of the above listed medications, whether adversely or otherwise. In other words, will ...
2 answers • 1 Jan 2013
My husband drinks a lot of grapefruit juice and recently was required to have a urine drug test to make sure he was taking his Lortab, Xanax, Soma ...
2 answers • 22 Feb 2013
with most BP meds, it interacts with grapefruit or grapefruit juice. Is this a problem with Bystolic?
2 answers • 18 May 2013
I have been taking this for months now and just noticed on the bottle the notice... do not eat or drink grapefruit juice while being treated by this ...
1 answer • 25 Jan 2014
I read a review from another patient who said to avoid grapefruit juice but my doctor never told me that. I drink a lot of juice.
2 answers • 20 Dec 2014